Alert archive / Wyoming / High Wind Watches in 2011
High Wind Watch 7, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Jan 21, 2011, 9:45 AM MST for 4 counties in Wyoming. It took effect at Jan 21, 2011, 7:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 21, 2011, 9:45 AM MST (16:45 UTC)
- In effect from
- Jan 21, 2011, 7:00 PM MST
- Expired
- Jan 21, 2011, 1:43 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 4.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2147 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
919 WWUS75 KCYS 211645 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 945 AM MST FRI JAN 21 2011 ...STRONG WINDS WILL RETURN TO AREAS ALONG AND WEST OF THE LARAMIE RANGE THIS EVENING AND CONTINUE INTO MID MORNING SATURDAY... .WINDS IN THE UPPER ATMOSPHERE WILL ONCE AGAIN INCREASE OVER SOUTHEAST WYOMING THIS EVENING AND REMAIN STRONG THROUGH MID MORNING SATURDAY. AT THE SAME TIME...THERE WILL BE A LARGE DIFFERENCE IN PRESSURE AT THE SURFACE OVER THE AREA. THOSE FACTORS WILL PRODUCE POSSIBLE HIGH WINDS IN AREAS ALONG AND WEST OF THE LARAMIE RANGE THIS EVENING AND CONTINUING INTO MID MORNING SATURDAY. WYZ104>106-110-116-117-212300- /O.NEW.KCYS.HW.A.0007.110122T0200Z-110122T1500Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... ARLINGTON...ELK MOUNTAIN...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 945 AM MST FRI JAN 21 2011 ...HIGH WIND WATCH IN EFFECT FROM 7 PM MST THIS EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 7 PM MST THIS EVENING THROUGH SATURDAY MORNING. * TIMING...FROM 7 PM THIS EVENING THROUGH 8 AM SATURDAY MORNING. * WINDS...WESTERLY SUSTAINED AT 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...THE POSSIBLE HIGH WINDS WILL PRODUCE HAZARDOUS TRAVEL FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. ALSO...THE WINDS WILL CREATE BLOWING AND DRIFTING SNOW...REDUCING THE VISIBILITY AND CAUSING SLICK ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WEILAND
1 follow-up statement
856 WWUS75 KCYS 212043 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 143 PM MST FRI JAN 21 2011 ...STRONG WINDS WILL RETURN TO AREAS ALONG AND WEST OF THE LARAMIE RANGE THIS EVENING AND CONTINUE INTO MID MORNING SATURDAY... .WINDS IN THE UPPER ATMOSPHERE WILL ONCE AGAIN INCREASE OVER SOUTHEAST WYOMING THIS EVENING AND REMAIN STRONG THROUGH MID MORNING SATURDAY. AT THE SAME TIME...THERE WILL BE A LARGE DIFFERENCE IN PRESSURE AT THE SURFACE OVER THE AREA. THOSE FACTORS WILL PRODUCE HIGH WINDS IN AREAS ALONG AND WEST OF THE LARAMIE RANGE THIS EVENING AND CONTINUING INTO MID MORNING SATURDAY. WYZ104>106-110-116-117-220600- /O.UPG.KCYS.HW.A.0007.110122T0200Z-110122T1500Z/ /O.NEW.KCYS.HW.W.0007.110122T0200Z-110122T1500Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... ARLINGTON...ELK MOUNTAIN...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 143 PM MST FRI JAN 21 2011 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 8 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...FROM 7 PM THIS EVENING THROUGH 8 AM SATURDAY MORNING. * WINDS...WESTERLY SUSTAINED AT 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...THE POSSIBLE HIGH WINDS WILL PRODUCE HAZARDOUS TRAVEL FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. ALSO...THE WINDS WILL CREATE BLOWING AND DRIFTING SNOW... REDUCING THE VISIBILITY AND CAUSING SLICK ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WEILAND
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 21, 9:40 AM MST, 5 minutes earlier.
Area forecast discussion, Jan 21, 9:40 AM MST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
940 AM MST FRI JAN 21 2011
.DISCUSSION...WILL GO AHEAD AND ISSUE A HIGH WIND WATCH FOR SOME
AREAS ALONG AND WEST OF THE LARAMIE RANGE THIS EVENING THROUGH MID
MORNING SATURDAY. WILL LIKELY GO WITH THE WARNING WITH THE AFTERNOON
FORECAST OR SOONER. WILL ALSO LIKELY UPGRADE THE WINTER STORM WATCH
FOR THE SNOWY AND SIERRA MADRE RANGES TO A WARNING AT THAT TIME.
&&
.PREV DISCUSSION.../ISSUED AT 754 AM MST FRI JAN 21 2011/...
.AVIATION...12Z TAF ISSUANCE. CURRENT RADAR LOOP THIS MORNING SHOWS
A BAND OF LIGHT SNOW JUST SOUTH OF THE NORTH PLATTE RIVER VALLEY
PUSHING SOUTHWARD INTO EXTREME SOUTHEAST WYOMING AND SOUTHWEST
NEBRASKA PANHANDLE WITH LIGHT SNOW REPORTED AT KBFF AND KTOR IN THE
LAST HOUR. MAY NEED TO ADD TEMPO IFR CONDITIONS TO KSNY AND KCYS
EARLY THIS MORNING. OTHERWISE...WINDS HAVE STARTED TO DECREASE THIS
MORNING AND WILL CONTINUE TO DIMINISH THROUGH TODAY WITH ISOLATED
GUSTS UP TO 45 MPH POSSIBLE THROUGH THIS AFTERNOON. LOW CIGS THIS
MORNING ARE EXPECTED TO GRADUALLY LIFT INTO THIS AFTERNOON WITH VFR
CONDITIONS EXPECTED.
PREV DISCUSSION... /ISSUED 405 AM MST FRI JAN 21 2011/
UPDATE...
LOOKS LIKE WINDS HAVE BEGUN TO DECREASE ACROSS SOUTH CENTRAL
WYOMING THIS MORNING. HAVE GONE AHEAD AND CANCELLED THE HIGH WIND
WARNINGS FOR CARBON AND NORTHERN ALBANY COUNTIES. WILL CONTINUE
THE WARNINGS FOR OUR WIND PRONE AREAS OF ARLINGTON...BORDEAUX AND
THE SOUTHERN LARAMIE RANGE A COUPLE MORE HOURS TO SEE WHAT THEY
DO. ATTENTION TURNS TO TONIGHT WHEN A PACNW STORM SYSTEM MOVES
INTO SOUTH CENTRAL WYOMING. LOOKS LIKE A GOOD UPSLOPE EVENT FOR
THE SNOWY AND SIERRA MADRE RANGES WITH VERY STRONG WINDS RETURNING
TO ALL OF OUR WIND PRONE AREAS. WENT AHEAD AND ISSUED A WINTER
STORM WATCH FOR THE SNOWY AND SIERRA MADRE RANGES FROM 3 AM
SATURDAY THROUGH 5 AM SUNDAY. UPDATES HAVE BEEN SENT.
CLAYCOMB
PREV DISCUSSION... /ISSUED 243 AM MST FRI JAN 21 2011/
SHORT TERM...TODAY THROUGH SUNDAY NIGHT
FORECAST CHALLENGES WILL BE WINDS ALONG WITH ACCUMULATING SNOWS IN
PORTIONS OF THE CWA THROUGH THE WEEKEND.
CURRENTLY...TIGHT PRESSURE GRADIENT REMAINS OVER SOUTHEAST WYOMING
THIS MORNING BETWEEN A LEESIDE LOW OVER THE PANHANDLE AND SURFACE
HIGH PRESSURE THAT EXTENDS FROM NORTHWEST COLORADO INTO WESTERN
WYOMING. WE HAVE BEEN RECEIVING WIDESPREAD REPORTS OF WARNING
LEVEL WINDS ACROSS SOUTHEASTERN WYOMING AND ALONG THE LARAMIE
RANGE...SO CURRENT HIGH WIND WARNING LOOKS TO BE IN GREAT SHAPE.
MAY HAVE TO EXTEND THE WARNING THROUGH 18Z TODAY...BUT WILL
CONTINUE MONITORING WIND REPORTS TO SEE IF THEY START TO WEAKEN.
FOR TODAY...WRKHGT PRODUCT DOES SHOW HEIGHT GRADIENT WEAKENING
THIS MORNING AND WE SHOULD SEE WINDS DECREASING THROUGH THE
MORNING HOURS. WRKHGT PRODUCT AND GFS 700MB WIND FORECAST DO SHOW
ANOTHER INCREASE IN WINDS THIS EVENING AFTER 00Z FOR ABOUT A 6-12
TIME PERIOD. DAY SHIFT MAY NEED TO ISSUE ANOTHER HIGH WIND WARNING
FOR OUR WIND PRONE AREAS THIS EVENING. DO NOT THINK WINDS WILL BE
AS WIDESPREAD WITH THIS EVENT AS THEY ARE NOW.
BY TONIGHT...OUR NEXT SHORTWAVE APPROACHES NORTHWEST WYOMING AND
QUICKLY MOVES INTO SOUTHEASTERN WYOMING AFTER MIDNIGHT. AM GETTING
ADVISORY LEVEL SNOW AMOUNTS IN THE SNOWY AND SIERRA MADRE RANGES
AS THIS SHORTWAVE TRACKS INTO NORTHEASTERN COLORADO.
ELSEWHERE...MOST OF THE REST OF US SHOULD SEE AROUND AN INCH OF
SNOW WITH THIS SYSTEM THROUGH SATURDAY EVENING. GOING TO HAVE
GUSTY WINDS WITH THIS SYSTEM AND THERE COULD BE SOME AREAS OF
BLOWING SNOW. BUT DUE TO THE MEAGER SNOW AMOUNTS...I DO NOT THINK
THERE WILL BE MANY PROBLEMS AND HAVE DECIDED TO HOLD OFF ON ANY
HEADLINES FOR ANY OTHER LOCATIONS BESIDES THE SNOWY AND SIERRA
MADRE RANGES.
GOING TO BE ANOTHER COLD MORNING SUNDAY BEHIND THIS SYSTEM AS
700MB TEMPERATURES FALL TO -12C SUNDAY MORNING. LOOKING AT LOWS
SUNDAY MORNING IN THE SINGLE DIGITS WEST OF THE LARAMIE
RANGE...MID TO UPPER TEENS WEST. BY SUNDAY AFTERNOON...SOUTHWEST
WINDS RETURN AND WE START TO WARM UP ONCE AGAIN WITH HIGHS IN THE
MID TO UPPER 20S WEST OF THE LARAMIE RANGE...UPPER 30S EAST.
LONG TERM...MONDAY THROUGH FRIDAY...MEDIUM TO LONG RANGE MODELS
IN REASONABLE AGREEMENT THROUGH THE EXTENDED...SHOWING MAINLY
NORTHWEST FLOW ALOFT ACROSS THE NRN AND CNTRL ROCKIES THROUGH NEXT
WEEK AS SEVERAL WEAK SYSTEMS QUICKLY PUSH ACROSS THE HIGH PLAINS.
THE FIRST SYSTEM WITH DIG SOUTH OUT OF CNTRL CANADA INTO THE NRN
PLAINS AS A CLOSED UPPER LEVEL LOW. MAINLY EXPECT COLDER TEMPS AND
WINDY CONDITIONS ACROSS THE AREA WITH A LACK OF MOISTURE
ASSOCIATED WITH THIS SYSTEM. ALL MODELS SHOW BELOW A TENTH OF AN
INCH OF QPF ACROSS THE FORECAST AREA...SO EXPECT BRIEF PERIODS OF
SNOW OR SNOW FLURRIES AT THIS TIME. THE MAIN IMPACT WILL LIKELY
BE COLDER TEMPS AND BRISK NORTHWEST WINDS. KEPT POP AROUND 20
PERCENT FOR THE LOWER ELEVATIONS...AND 30 TO 50 PERCENT IN THE
MOUNTAINS.
MODELS SHOW THE SECOND MORE PROGRESSIVE SYSTEM PUSHING ACROSS THE
AREA TUESDAY...POSSIBLY BRINGING ANOTHER BRIEF PERIOD OF SNOWFALL
TO THE AREA AND SLIGHTLY COOLER TEMPS. ALL MODELS THEN SHOW THE
STRONG PACIFIC UPPER LEVEL HIGH DRIFTING EASTWARD BY THE END OF
NEXT WEEK...WITH THE LOW TO MIDLEVEL FLOW BACKING INTO THE WEST
RESULTING IN DRIER CONDITIONS AND WARMER TEMPS. CONTINUED TO
INCREASE TEMPS 5 TO 10 DEGS ABOVE NORMAL BY THURSDAY AND FRIDAY OF
NEXT WEEK.
&&
.AVIATION...06Z TAF ISSUANCE
NOT MUCH CHANGE FROM THE 00Z FORECAST. WEST WINDS WILL BE QUITE
STRONG SUSTAINED BETWEEN 30 AND 40 KT WITH FREQUENT GUSTS TO
60 KT POSSIBLE OVER THE WIND PRONE AREAS OF SOUTHEAST WYOMING
TONIGHT. KCYS...KLAR AND KRWL WILL EXPERIENCE GUSTS BETWEEN 35 AND 45
KT AT TIMES. THE WINDS WILL GRADUALLY DECREASE AFTER MID MORNING
FRIDAY. A COLD FRONT FROM EASTERN MONTANA THROUGH WESTERN SOUTH
DAKOTA AND CENTRAL NEBRASKA MAY DRIFT A BIT TO THE SOUTHWEST
OVERNIGHT...HOWEVER MOST MODELS KEEP THE MVFR AND LOWER CATEGORY
CIGS/VSBYS TO THE NORTHEAST OF THE FORECAST AREA. CLOUDS WILL
INCREASE AND LOWER TO AROUND 4000 TO 5000 FT AGL.
&&
.FIRE WEATHER...
MINIMAL FIRE CONCERNS THROUGH THE WEEK. STRONG WINDS ONCE AGAIN
TONIGHT WITH 30 TO 45 MPH SUSTAINED WITH GUSTS OVER 55 MPH ACROSS
THE LARAMIE RANGE AND OUT BY ARLINGTON. UNSETTLED WEATHER FOR THE
WEEKEND AND BEYOND AS WE CONTINUE TO SEE STORM SYSTEMS EVERY 2 DAYS
OR SO. IN BETWEEN THE STORM SYSTEMS...EXPECT STRONG WINDS FROM THE
WEST AND SOUTHWEST.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WATCH FROM 2 AM SATURDAY TO 5 AM SUNDAY FOR WYZ112-
WYZ114.
HIGH WIND WATCH FROM 7 PM THIS EVENING THROUGH 8 AM SATURDAY FOR
WYZ104-WYZ105-WYZ106-WYZ110-WYZ116-WYZ117.
NE...NONE.
&&
SHORT TERM/AVIATION...CLAYCOMB
LONG TERM...TJT
UPDATE...WEILANDHazardous weather outlook, Jan 21, 7:59 AM MST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 759 AM MST FRI JAN 21 2011 WYZ106-110-116-117-221100- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- 759 AM MST FRI JAN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WESTERLY WINDS WILL GUST UP TO 45 MPH TODAY. THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. WINDS WILL INCREASE ONCE AGAIN THIS EVENING. SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY THIS EVENING THROUGH SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF LIGHT SNOW ARE EXPECTED THROUGH WEDNESDAY WITH THE PASSAGE OF SEVERAL UPPER LEVEL DISTURBANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111-113-115- 118-119-221100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 759 AM MST FRI JAN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NORTHWEST WINDS WILL GUST AS HIGH AS 35 MPH TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF LIGHT SNOW ARE EXPECTED SATURDAY THROUGH WEDNESDAY WITH THE PASSAGE OF SEVERAL UPPER LEVEL DISTURBANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ112-114-221100- SIERRA MADRE RANGE-SNOWY RANGE- 759 AM MST FRI JAN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE ACROSS THE SNOWY AND SIERRA MADRE RANGES TODAY. WINDS ARE EXPECTED TO DECREASE BRIEFLY LATE THIS AFTERNOON AND THEN BECOME STRONG ONCE AGAIN THIS EVENING. THE WINDS WILL CAUSE BLOWING AND DRIFTING SNOW IN OPEN AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT IN THE LINE OF PACIFIC NORTHWEST WINTER STORMS IS EXPECTED TO IMPACT THE SNOWY AND SIERRA MADRE RANGES AFTER MIDNIGHT TONIGHT. THE COMBINATION OF LIGHT TO MODERATE SNOW AND VERY STRONG WINDS MAY CREATE DANGEROUS WINTER WEATHER CONDITIONS THROUGH SATURDAY AND SATURDAY NIGHT. A WINTER STORM WATCH HAS BEEN POSTED FROM 3 AM SATURDAY THROUGH 5 AM SUNDAY. PERIODS OF LIGHT SNOW ARE EXPECTED SUNDAY THROUGH WEDNESDAY WITH THE PASSAGE OF SEVERAL UPPER LEVEL DISTURBANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Jan 21, 4:16 AM MST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
416 AM MST FRI JAN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
01/21/2011 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS TO 51 MPH
&&
GCLAYCOMLocal storm report, Jan 21, 7:22 AM MST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
722 AM MST FRI JAN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
01/20/2011 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 45 MPH.
0921 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
01/20/2011 M62.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 50 MPH.
1016 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
01/20/2011 M65.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 52 MPH.
1051 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
01/20/2011 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
WIND GUST 58 TO 65 MPH. SUSTAINED WIND 45 TO 52 MPH.
1136 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
01/20/2011 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
GUST 59 TO 63 MPH. SUSTAINED WIND 43 TO 49 MPH.
0101 PM NON-TSTM WND GST 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M66.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEED 50 MPH.
0106 PM NON-TSTM WND GST 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M66.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEED 48 MPH.
0145 PM HIGH SUST WINDS 9 W MEDICINE BOW 41.90N 106.38W
01/20/2011 E42.00 MPH CARBON WY MESONET
COMO UPR SITE - GUSTING TO 49 MPH.
0201 PM NON-TSTM WND GST 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEED 52 MPH.
0205 PM HIGH SUST WINDS 9 W MEDICINE BOW 41.90N 106.38W
01/20/2011 E40.00 MPH CARBON WY MESONET
COMO UPR SITE - GUSTING TO 44 MPH.
0216 PM NON-TSTM WND GST 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M66.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEED 54 MPH.
0241 PM NON-TSTM WND GST 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M61.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEED 46 MPH.
0250 PM NON-TSTM WND GST 7 WSW MUDDY GAP 42.34N 107.57W
01/20/2011 M72.00 MPH FREMONT WY PARK/FOREST SRVC
CAMP CREEK RAWS - SUSTAINED WIND SPEED 36 MPH.
0255 PM HIGH SUST WINDS 20 ESE ELK MOUNTAIN 41.58N 106.06W
01/20/2011 M42.00 MPH ALBANY WY DEPT OF HIGHWAYS
COOPER COVE HWY OBS - GUSTING TO 57 MPH.
0255 PM NON-TSTM WND GST 14 ESE ELK MOUNTAIN 41.61N 106.16W
01/20/2011 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON EAST HWY OBS - SUSTAINED WIND SPEED 43 MPH.
0300 PM HIGH SUST WINDS 9 SE LARAMIE 41.22N 105.46W
01/20/2011 M40.00 MPH ALBANY WY DEPT OF HIGHWAYS
SUMMIT EAST HWY OBS - GUSTING TO 52 MPH.
0306 PM NON-TSTM WND GST 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M66.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - PEAK WIND GUSTS OF 55 TO 66 MPH WERE
RECORDED FROM 1231 PM TO 1506 PM.
0306 PM HIGH SUST WINDS 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M54.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEEDS OF 40 TO 54 MPH
WERE RECORDED FROM 1231 PM THROUGH 1506 PM.
0320 PM NON-TSTM WND GST 9 S WHEATLAND 41.92N 104.96W
01/20/2011 M60.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX HWY OBS - SUSTAINED WIND SPEED 41 MPH.
0322 PM HIGH SUST WINDS 13 SE LARAMIE 41.18N 105.41W
01/20/2011 M45.00 MPH ALBANY WY DEPT OF HIGHWAYS
VEDAUWOO HWY OBS - GUSTING TO 51 MPH.
0340 PM NON-TSTM WND GST 8 ESE ELK MOUNTAIN 41.64N 106.27W
01/20/2011 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
WAGONHOUND HWY OBS - SUSTAINED WIND SPEED 49 MPH.
0344 PM NON-TSTM WND GST 27 WSW WHEATLAND 41.90N 105.44W
01/20/2011 M60.00 MPH ALBANY WY PARK/FOREST SRVC
DODGE CREEK RAWS - SUSTAINED WIND SPEED 36 MPH.
0345 PM NON-TSTM WND GST 21 WSW CHEYENNE 41.03N 105.16W
01/20/2011 E60.00 MPH LARAMIE WY MESONET
LYNCH UPR SITE - SUSTAINED WIND SPEED 42 MPH.
0345 PM HIGH SUST WINDS 9 W MEDICINE BOW 41.90N 106.38W
01/20/2011 E41.00 MPH CARBON WY MESONET
COMO UPR SITE - GUSTING TO 48 MPH.
0350 PM NON-TSTM WND GST 7 WSW MUDDY GAP 42.34N 107.57W
01/20/2011 M63.00 MPH FREMONT WY PARK/FOREST SRVC
CAMP CREEK RAWS - SUSTAINED WIND SPEED 36 MPH.
0350 PM HIGH SUST WINDS 9 S WHEATLAND 41.92N 104.96W
01/20/2011 M45.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX HWY OBS - GUSTING TO 58 MPH.
0355 PM HIGH SUST WINDS 7 NW ELK MOUNTAIN 41.76N 106.51W
01/20/2011 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE HWY OBS - GUSTING TO 48 MPH.
0355 PM NON-TSTM WND GST 14 WSW CHEYENNE 41.07N 105.04W
01/20/2011 E60.00 MPH LARAMIE WY MESONET
EMKAY UPR SITE - SUSTAINED WIND SPEED 43 MPH.
0356 PM HIGH SUST WINDS 10 ESE ELK MOUNTAIN 41.63N 106.23W
01/20/2011 M43.00 MPH CARBON WY DEPT OF HIGHWAYS
FOOTE CREEK HWY OBS - GUSTING TO 55 MPH.
0400 PM HIGH SUST WINDS 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M45.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - GUSTING TO 57 MPH.
0400 PM HIGH SUST WINDS 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M45.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - GUSTING TO 57 MPH.
0415 PM NON-TSTM WND GST 14 WSW CHEYENNE 41.07N 105.04W
01/20/2011 E67.00 MPH LARAMIE WY MESONET
EMKAY UPR SITE - SUSTAINED WIND SPEED 48 MPH.
0430 PM HIGH SUST WINDS 7 W CHEYENNE 41.15N 104.93W
01/20/2011 M43.00 MPH LARAMIE WY MESONET
POLO RANCH HADS - GUSTING TO 52 MPH.
0450 PM NON-TSTM WND GST 7 WSW MUDDY GAP 42.34N 107.57W
01/20/2011 M60.00 MPH FREMONT WY PARK/FOREST SRVC
CAMP CREEK RAWS - SUSTAINED WIND SPEED 32 MPH.
0456 PM HIGH SUST WINDS 10 ESE ELK MOUNTAIN 41.63N 106.23W
01/20/2011 M46.00 MPH CARBON WY DEPT OF HIGHWAYS
FOOTE CREEK HWY OBS - GUSTING TO 57 MPH.
0457 PM HIGH SUST WINDS 13 SE LARAMIE 41.18N 105.41W
01/20/2011 M40.00 MPH ALBANY WY DEPT OF HIGHWAYS
VEDAUWOO HWY OBS - GUSTING TO 52 MPH.
0500 PM HIGH SUST WINDS 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M43.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - GUSTING TO 56 MPH.
0500 PM HIGH SUST WINDS 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M43.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - GUSTING TO 55 MPH.
0512 PM HIGH SUST WINDS 13 SE LARAMIE 41.18N 105.41W
01/20/2011 M46.00 MPH ALBANY WY DEPT OF HIGHWAYS
VEDAUWOO HWY OBS - GUSTING TO 57 MPH.
0515 PM HIGH SUST WINDS 7 NW ELK MOUNTAIN 41.76N 106.51W
01/20/2011 M49.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE HWY OBS - GUSTING TO 56 MPH.
0540 PM NON-TSTM WND GST 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEED 45 MPH.
0540 PM NON-TSTM WND GST 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEED 45 MPH.
0540 PM HIGH SUST WINDS 9 S WHEATLAND 41.92N 104.96W
01/20/2011 M42.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX HWY OBS - GUSTING TO 57 MPH.
0550 PM NON-TSTM WND GST 7 WSW MUDDY GAP 42.34N 107.57W
01/20/2011 M60.00 MPH FREMONT WY PARK/FOREST SRVC
CAMP CREEK RAWS - SUSTAINED WIND SPEED 31 MPH.
0555 PM NON-TSTM WND GST 20 ESE ELK MOUNTAIN 41.58N 106.06W
01/20/2011 M63.00 MPH ALBANY WY DEPT OF HIGHWAYS
COOPER COVE HWY OBS - SUSTAINED WIND SPEED 47 MPH.
0555 PM HIGH SUST WINDS 14 WSW CHEYENNE 41.07N 105.04W
01/20/2011 E49.00 MPH LARAMIE WY MESONET
EMKAY UPR SITE - GUSTING TO 59 MPH.
0555 PM HIGH SUST WINDS 14 ESE ELK MOUNTAIN 41.61N 106.16W
01/20/2011 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON EAST HWY OBS - GUSTING TO 55 MPH.
0556 PM NON-TSTM WND GST 10 ESE ELK MOUNTAIN 41.63N 106.23W
01/20/2011 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
FOOTE CREEK HWY OBS - SUSTAINED WIND SPEED 47 MPH.
0600 PM NON-TSTM WND GST 19 SE LARAMIE 41.12N 105.32W
01/20/2011 E62.00 MPH ALBANY WY MESONET
BUFORD UPR SITE - SUSTAINED WIND SPEED 53 MPH.
0612 PM HIGH SUST WINDS 13 SE LARAMIE 41.18N 105.41W
01/20/2011 M44.00 MPH ALBANY WY DEPT OF HIGHWAYS
VEDAUWOO HWY OBS - GUSTING TO 53 MPH.
0627 PM NON-TSTM WND GST 7 WSW MUDDY GAP 42.34N 107.57W
01/20/2011 M60.00 MPH FREMONT WY PARK/FOREST SRVC
CAMP CREEK RAWS - SUSTAINED WIND SPEED 37 MPH.
0644 PM NON-TSTM WND GST 27 WSW WHEATLAND 41.90N 105.44W
01/20/2011 E65.00 MPH ALBANY WY PARK/FOREST SRVC
DODGE CREEK RAWS - SUSTAINED WIND SPEED 39 MPH.
0645 PM NON-TSTM WND GST 14 WSW CHEYENNE 41.07N 105.04W
01/20/2011 E61.00 MPH LARAMIE WY MESONET
EMKAY UPR SITE - SUSTAINED WIND SPEED 49 MPH.
0645 PM HIGH SUST WINDS 9 S WHEATLAND 41.92N 104.96W
01/20/2011 M43.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX HWY OBS - GUSTING TO 56 MPH.
0700 PM NON-TSTM WND GST 19 SE LARAMIE 41.12N 105.32W
01/20/2011 E67.00 MPH ALBANY WY MESONET
BUFORD UPR SITE - SUSTAINED WIND SPEED 49 MPH.
0705 PM HIGH SUST WINDS 20 N CHEYENNE 41.43N 104.79W
01/20/2011 M42.00 MPH LARAMIE WY DEPT OF HIGHWAYS
WHITAKER HWY OBS - GUSTING TO 48 MPH.
0712 PM HIGH SUST WINDS 13 SE LARAMIE 41.18N 105.41W
01/20/2011 M40.00 MPH ALBANY WY DEPT OF HIGHWAYS
VEDAUWOO HWY OBS - GUSTING TO 50 MPH.
0715 PM HIGH SUST WINDS 14 WSW CHEYENNE 41.07N 105.04W
01/20/2011 E42.00 MPH LARAMIE WY MESONET
EMKAY UPR SITE - GUSTING TO 56 MPH.
0720 PM HIGH SUST WINDS 9 S WHEATLAND 41.92N 104.96W
01/20/2011 M44.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX HWY OBS - GUSTING TO 57 MPH.
0735 PM NON-TSTM WND GST 20 ESE ELK MOUNTAIN 41.58N 106.06W
01/20/2011 M63.00 MPH ALBANY WY DEPT OF HIGHWAYS
COOPER COVE HWY OBS - SUSTAINED WIND SPEED 42 MPH.
0735 PM NON-TSTM WND GST 10 ESE ELK MOUNTAIN 41.63N 106.23W
01/20/2011 M65.00 MPH CARBON WY DEPT OF HIGHWAYS
FOOTE CREEK HWY OBS - SUSTAINED WIND SPEED 51 MPH.
0735 PM HIGH SUST WINDS 23 WSW CHEYENNE 41.02N 105.20W
01/20/2011 M42.00 MPH LARAMIE WY DEPT OF HIGHWAYS
REMOUNT ROAD HWY OBS - GUSTING TO 53 MPH.
0735 PM NON-TSTM WND GST 14 NNE CENTENNIAL 41.49N 106.01W
01/20/2011 M60.00 MPH ALBANY WY DEPT OF HIGHWAYS
STROUSS HILL HWY OBS - SUSTAINED WIND SPEED 41 MPH.
0736 PM NON-TSTM WND GST 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEED 53 MPH.
0736 PM HIGH SUST WINDS 4 NW ELK MOUNTAIN 41.73N 106.47W
01/20/2011 M43.00 MPH CARBON WY AWOS
ELK MOUNTAIN AWOS - GUSTING TO 58 MPH.
0736 PM NON-TSTM WND GST 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEED 53 MPH.
0744 PM NON-TSTM WND GST 27 WSW WHEATLAND 41.90N 105.44W
01/20/2011 M62.00 MPH ALBANY WY PARK/FOREST SRVC
DODGE CREEK RAWS - SUSTAINED WIND SPEED 36 MPH.
0753 PM HIGH SUST WINDS RAWLINS 41.78N 107.23W
01/20/2011 M43.00 MPH CARBON WY OFFICIAL NWS OBS
RAWLINS ASOS - GUSTING TO 52 MPH.
0755 PM HIGH SUST WINDS 21 WSW CHEYENNE 41.03N 105.16W
01/20/2011 E42.00 MPH LARAMIE WY MESONET
LYNCH UPR SITE - GUSTING TO 58 MPH.
0800 PM HIGH SUST WINDS 19 SE LARAMIE 41.12N 105.32W
01/20/2011 E50.00 MPH ALBANY WY MESONET
BUFORD UPR SITE - GUSTING TO 59 MPH.
0810 PM NON-TSTM WND GST 14 ESE ELK MOUNTAIN 41.61N 106.16W
01/20/2011 M61.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEED 51 MPH.
0810 PM NON-TSTM WND GST 12 ESE ELK MOUNTAIN 41.62N 106.20W
01/20/2011 M61.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HWY OBS - SUSTAINED WIND SPEED 51 MPH.
0820 PM NON-TSTM WND GST 20 ESE ELK MOUNTAIN 41.58N 106.06W
01/20/2011 M62.00 MPH ALBANY WY DEPT OF HIGHWAYS
COOPER COVE HWY OBS - SUSTAINED WIND SPEED 47 MPH.
0820 PM HIGH SUST WINDS 14 ESE ELK MOUNTAIN 41.61N 106.16W
01/20/2011 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON EAST HWY OBS - GUSTING TO 58 MPH.
0820 PM NON-TSTM WND GST 14 NE CENTENNIAL 41.44N 105.92W
01/20/2011 M60.00 MPH ALBANY WY DEPT OF HIGHWAYS
QUEALY DOME HWY OBS - SUSTAINED WIND SPEED 45 MPH.
0821 PM NON-TSTM WND GST 10 ESE ELK MOUNTAIN 41.63N 106.23W
01/20/2011 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
FOOTE CREEK HWY OBS - SUSTAINED WIND SPEED 48 MPH.
0821 PM HIGH SUST WINDS 4 NW ELK MOUNTAIN 41.73N 106.47W
01/20/2011 M44.00 MPH CARBON WY AWOS
ELK MOUNTAIN AWOS - GUSTING TO 55 MPH.
0821 PM NON-TSTM WND GST 14 NNE CENTENNIAL 41.49N 106.01W
01/20/2011 M65.00 MPH ALBANY WY DEPT OF HIGHWAYS
STROUSS HILL HWY OBS - SUSTAINED WIND SPEED 45 MPH.
0830 PM NON-TSTM WND GST 14 WSW CHEYENNE 41.07N 105.04W
01/20/2011 E62.00 MPH LARAMIE WY MESONET
EMKAY UPR SITE - SUSTAINED WIND SPEED 44 MPH.
0842 PM HIGH SUST WINDS 13 SE LARAMIE 41.18N 105.41W
01/20/2011 M42.00 MPH ALBANY WY DEPT OF HIGHWAYS
VEDAUWOO HWY OBS - GUSTING TO 48 MPH.
0900 PM HIGH SUST WINDS 19 SE LARAMIE 41.12N 105.32W
01/20/2011 E42.00 MPH ALBANY WY MESONET
BUFORD UPR SITE - GUSTING TO 54 MPH.
0900 PM HIGH SUST WINDS 21 WSW CHEYENNE 41.03N 105.16W
01/20/2011 E46.00 MPH LARAMIE WY MESONET
LYNCH UPR SITE - GUSTING TO 49 MPH.
1036 PM HIGH SUST WINDS PUMPKIN VINE 41.05N 105.46W
01/20/2011 M40.00 MPH ALBANY WY DEPT OF HIGHWAYS
GUSTS TO 49 MPH
1050 PM HIGH SUST WINDS BUFORD 41.11N 105.30W
01/20/2011 M50.00 MPH ALBANY WY MESONET
1053 PM HIGH SUST WINDS RAWLINS 41.78N 107.23W
01/20/2011 M40.00 MPH CARBON WY ASOS
GUSTS TO 54 MPH
1140 PM HIGH SUST WINDS SINCLAIR 41.78N 107.12W
01/20/2011 M50.00 MPH CARBON WY MESONET
SINCLAIR EAST UPR SITE.
1145 PM HIGH SUST WINDS 4 ESE I-80 EXIT 345 41.08N 105.04W
01/20/2011 M47.00 MPH LARAMIE WY MESONET
GUSTS TO 57 MPH. EMKAY UPR SITE
1146 PM HIGH SUST WINDS 4 SSW I-25 EXIT 7 41.05N 104.89W
01/20/2011 M40.00 MPH LARAMIE WY DEPT OF HIGHWAYS
GUSTS TO 51 MPH. WYO HILL WYDOT SITE.
1150 PM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
01/20/2011 M46.00 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS TO 58 MPH
1220 AM HIGH SUST WINDS BUFORD 41.11N 105.30W
01/21/2011 M50.00 MPH ALBANY WY MESONET
BUFORD UPR SITE
1225 AM HIGH SUST WINDS 3 E SINCLAIR 41.78N 107.05W
01/21/2011 M41.00 MPH CARBON WY MESONET
GUSTS TO 47 MPH. COMO UPR SITE.
1245 AM HIGH SUST WINDS 4 ESE I-80 EXIT 345 41.08N 105.04W
01/21/2011 M40.00 MPH LARAMIE WY MESONET
GUSTS TO 57 MPH. EMKAY UPR SITE.
1253 AM HIGH SUST WINDS RAWLINS 41.78N 107.23W
01/21/2011 M39.00 MPH CARBON WY ASOS
GUSTS TO 52 MPH
1255 AM NON-TSTM WND GST 5 SSW I-80 EXIT 345 41.02N 105.16W
01/21/2011 M60.00 MPH LARAMIE WY MESONET
LYNCH UPR SITE. SUSTAINED WINDS 46 MPH.
1255 AM HIGH SUST WINDS N WHITAKER 41.41N 104.87W
01/21/2011 M40.00 MPH LARAMIE WY DEPT OF HIGHWAYS
GUSTS TO 55 MPH. WHITAKER UPR SITE.
0100 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
01/21/2011 M41.00 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS TO 56 MPH
0351 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
01/21/2011 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS TO 51 MPH
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 3:36 AM MST | Winter Storm Watch | CYS | Albany, Carbon | 10 hr |
| Jan 21, 1:43 PM MST | High Wind Warning | CYS | Albany, Carbon, Laramie, Platte | 18 hr |
| Jan 21, 2:05 PM MST | Winter Storm Warning | CYS | Albany, Carbon | 33 hr |
Nearby
High Wind Watches in Wyoming, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.